A GRAPH WHICH RECOGNIZES IDEMPOTENTS OF A COMMUTATIVE RING
Author(s):
Message:
Abstract:
In this paper we introduce and study a graph on the set of ideals of a commutative ring $R$. The vertices of this graph are non-trivial ideals of $R$ and two distinct ideals $I$ and $J$ are adjacent if and only $IJ=Icap J$. We obtain some properties of this graph and study its relation to the structure of $R$.
Article Type:
Research/Original Article
Language:
English
Published:
Journal of Algebraic Systems, Volume:7 Issue:2, 2019
Pages:
143 - 154
magiran.com/p2040384  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!